# SDR ZZDA2011099

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Repair
- Condition: Deteriorated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, TR DEFLECTOR DOOR ACOUSTIC LINER, PREVIOUS REPAIR DETERIORATED.  ACCOMPLISHED ACOUSTIC LINER DOUBLER REPAIR PER B717 SRM 51-40-02 AND B717 SRM 54-30-01.
